Central retinal-artery occlusion in a patient with circulating lupus anticoagulant.

L. H. Reisin, I. Reisin, A. Darawshi, E. Aviel

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

The circulating lupus anticoagulant is a spontaneously acquired immunoglobulin that has been associated in vivo with an increased risk of thrombotic episodes. We describe the case of a young woman with central retinal-artery occlusion associated with circulating lupus anticoagulant in the absence of systemic lupus erythematosus or any other autoimmune or collagen vascular disease. In cases of central retinal-artery occlusion without apparent cause, the presence of the lupus anticoagulant should be excluded especially in cases that have been exposed to the human immunodeficiency virus.

Original languageEnglish
Pages (from-to)269-271
Number of pages3
JournalAnnals of Ophthalmology
Volume21
Issue number7
StatePublished - 1 Jan 1989
Externally publishedYes

Fingerprint

Dive into the research topics of 'Central retinal-artery occlusion in a patient with circulating lupus anticoagulant.'. Together they form a unique fingerprint.

Cite this